PSP Association
5,711 members7,807 posts

Tissue paper thin skin

For past few months dad's, has CBD, arms and hands get covered in bruises and cuts. Any type of bump will leave a bruise, anything harder and his skin will peel open. Some tests have been done and nothing medical is showing up. I was just wondering if anyone is going through something similar. When asked he has no idea of what happened, nursing home staff is saying they don't know either.

Ron

7 Replies
oldestnewest

Although it has nothing to do with CBD,my husband had problems with thin skin when his Dr told him to take an aspirin a day. Anything he touched he would bleed or have huge bruises. We found a cream called Adamia therapeutic repair lotion and it worked miracles. You can get it online.or at Target. We've recommended to other people with similar issues and they have had great relief too.

1 like
Reply

Something like this happened to my husband at the end stage. A week before he died he developed big blisters on his arms and hands. The nurse looked really alarmed and they removed all the fluid. Can't tell you what they used now and have no idea what caused it. Only a few days ago I wondered if it was the antibiotic. It seems the one he was on can burn and cause skin damage! However once they got rid of the fluid he was alright. Has anyone else had this happen? At a guess I would say some sort of medication. Make a list of all he takes and ask the doctor he sees at the hospital. Or even a pharmacist. They are a wealth of knowledge!

Marie x

Reply

My husband is 83, and also has very thin skin. He has bruises all over his left hand which has been affected by CBD. Was not sure if this was caused by age, medication or the disease. The slightest bump and he will bruise. He fell when a bus driver tried to help him into a seat and his arm was scraped a blood blister formed broke open and took a month to heal. Would really like to know how common this problem is.

Reply

I think it's mostly a product of aging and taking blood thinners like aspirin. A bruise is just bleeding under the skin. The older my husband and I get the thinner our skin gets and the easier we bruise. The lotion mentioned by tahde should help with the dry skin. If your dad is taking aspirin or ibuprofen for pain, try switching to Tylenol. Aspirin is a powerful blood thinner. I can't even take a baby aspirin daily without bruising.

Reply

No blood thinners or aspirin. Guess it's just an age issue possibly being made worse by lack of movement.

Ron

Reply

Mum has CBD and her bruising is getting worse she is on aspirin so put it down to that and weight loss with CBD she is so thin x x

Reply

My husband, who just turned 60, also bruises very easy. A bump can cause a huge redish bruise. He is not on any blood thinners, or aspirin. His skin also seems paper thin. a small cut will bleed for a long time. This started about 2 years ago. Not sure for him it's age, though i guess it could be. I think somehow related to the PSP, just doesn't seem to make since otherwise.

Reply

You may also like...